MAUDE Adverse Event Report: ICU MEDICAL, INC JELCO HYPODERMIC NEEDLE-PRO EDGE NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC JELCO HYPODERMIC NEEDLE-PRO EDGE NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number EL1915
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that when a nurse was about to administer a depot injection, before the given amount of 2.7 ml was injected, the needle detached from the syringe.1.7 ml had then been injected and there was 1 ml remaining in the syringe.The syringe tip came loose from the syringe.There was patient involvement.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO EDGE NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24732591
Report Number1217052-2026-00023
Device Sequence Number9286583
Product Code FMI
UDI-Device Identifier20351688075670
UDI-Public(01)20351688075670(17)270608(10)4289384
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL1915
Device Lot Number4289384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown